MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/ccr3.2341

Медицинская библиотека · Clinical case reports · 2019

Sotalol-induced generalized and ocular myasthenia gravis.

Sharifkazemi Mohammadbagher, Ziya Farzad

СтатьяПеревод пока не подготовлен

Аннотация

We present a patient with end-stage hypertrophic cardiomyopathy who was suffering from ocular and generalized forms of myasthenia gravis as an uncommon neurological complication of sotalol. This case report warns clinicians to maintain caution over rare side effects of medication, which could be confused with the clinical symptoms of the underlying disease.

Для цитирования: Sharifkazemi Mohammadbagher, Ziya Farzad. Sotalol-induced generalized and ocular myasthenia gravis.. Clinical case reports. 2019. DOI: 10.1002/ccr3.2341.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.